Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Red sore rash in groin, used a foot cream. Now itchy rash on ball sac. How to get rid of it ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
for a few days now i'v had ared rash in my groin which was very sore i have been sweating alot i used alhletes foot cream which seems to be working i now have the rash on my ball sack it is very itchy but not sore what should i use to get rid of it
Posted Wed, 20 Jun 2012 in Skin Rash
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
From your description it seems that you have a fungal infection in the area due to excessive sweating.
The preferred treatment for it will be an antifungal cream such as Cotrimazole. Please see a Dermatologist for complete examination and get treated accordingly.

Sometimes application of one topical antifungal is not sufficient and a combination of two and more antifungals are needed until the itch disappears.
One has to continue application for 2 weeks after the itch disappears.
You can also use clotrimazole powder in the area for relief.
It is also helpful to:
* Avoid overexertion, heat, and excessive sweating.
* Avoid scratching, which will only aggravate the problem.
* Delay sexual activity until your symptoms get better, or use a lubricant during intercourse.
* Use condoms to avoid catching any sexually transmitted diseases.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor